Jñānābha‎, Vol. 51 (1) (2021), (19-24)

APPLICATION OF GRAPH IN CONE PENTAGONAL METRIC SPACES


By

Shishir Jain and Pooja Chaubey

Shri Vaishnav Vidyapeeth Vishwavidyalaya,

Indore-453555, Madhya Pradesh, India

Email:chaubey.pooja8991@gmail.com

(Received : May 09, 2020; Revised: March 26, 2021; In final form : April 04, 2021)


Abstract

In this paper, we establish the proof of Reich type contraction in cone pentagonal metric spaces by the application of graph with the cone which is not necessarily normal. Outcome of the paper generalize the several previously obtained results. Few examples are also presents here which illustrate the results obtained.


2010 Mathematics Subject Classifications: 47H10; 54H25.

Keywords and phrases: Fixed point; graph; cone pentagonal metric space


[Download full paper]